# SDR TSAA20211117042

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED FIRE DETECTION WIRES, FOUND TO BE WITHIN REPAIRABLE LIMITS, REQUIRED WIRES AND APPLIED CHAF PROTECTION NEAR CONNECTOR D3304 O/B #2 ENGINE UPPER CORE SECTION. IAW B737-300 WDM 26-11-21 REV 56 AND BSWPM 20-10-13 REV 78 SERVICEABLE.
